# SDR AALA20110606ORD01

- Difficulty date: June 5, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 47,013 hours, 5,843 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: J, A

## Discrepancy

ORD - CREW REPORTED NUMBER 11 MAIN TIRE FAILED ON TAKEOFF CAUSING CENTER HYDRAULIC SYSTEM FAILURE.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NUMBER 11 TIRE DAMAGED HYDRAULIC LINE.  REPLACED LINE IN RIGHT WHEEL WELL THAT WAS RUPTURED.  REPLACED HYDRAULIC PUMPS AND FILTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
